# SDR FDEA201103070896

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N61065
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR WITH CORROSION AT DOOR LOWER GATE ALONG THE LOWEST EDGES. CORRODED LOWER DOOR GATE ON L1 DOOR R & R IAW AMM 52-11-38, REV 97.  REPAIR IS CLASSIFIED AS MINOR.
